# SDR CA110225002

- Difficulty date: February 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR WOULD NOT EXTEND. THE GEAR WAS EXTENDED MANUALLY.  THE CREW REPORTED WHEN THEY SELECTED THE GEAR LEVER DOWN, NOTHING HAPPENED FOR ABOUT 4 SECONDS THEN THEY GOT A CYAN PROX SYS FAULT AND AMBER GEAR DISAGREE MESSAGE.
